# SDR ASOA201400711218V

- Difficulty date: July 11, 2014
- Submitted: July 12, 2014
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 36,231 hours, 27,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE GALLEY FLOOR SKIN WAS FOUND TO BE CORRODED FROM FRAMES 17-19 AND STRINGERS 21R-21L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5330-02921.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
